# SDR CA190722002

- Difficulty date: June 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5200 · Doors
- Part: Doubler
- Part number: 601R310227
- Condition: Corroded
- Location: A-Bay Door
- Part time: 43,062 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON INSPECTION, DOOR CUT-OUT INNER BONDED DOUBLER FOUND CORRODED, PART REPLACED. (TC# 20190722002)
